MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - LONG NAIL KIT R1.5, TI, LEFT D11X340MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA3 - LONG NAIL KIT R1.5, TI, LEFT D11X340MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 35251340S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "on (b)(6) 2025, emergency admission due to pain in left hip; multiple fragment femur fracture and osteosynthesis with gamma nail outward on (b)(6) 2025.Diagnosis: pseudarthrosis with implant fracture in left hip.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation, and the provided operational notes are not sufficient.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device or key clinical information (e.G.X-rays in different planes, clinical status, patient activity, assessment of the treating physician or operation reports) is missing.The root causes in such cases are often complex and multifactorial and cannot be determined scientifically without this decisive evidence, which must be available to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
GAMMA3 - LONG NAIL KIT R1.5, TI, LEFT D11X340MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23871852
Report Number0008031020-2025-02210
Device Sequence Number4552270
Product Code HSB
UDI-Device Identifier07613252274278
UDI-Public(01)07613252274278(17)290630(10)K1C2848
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number35251340S
Device Lot NumberK1C2848
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight65 KG